# SDR 2015FA0000239

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: General aviation
- Aircraft: N6985W
- Make and model: Piper PA-28-140
- Aircraft serial: 2821183
- Aircraft time: 4,193 hours, 4,193 cycles
- Engine: Lyc O320E2A
- Engine time: 4,193 hours, 4,193 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gasket
- Condition: Leaking
- Location: Carb Fuel Bowl
- Part time: 4,193 hours, 4,193 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING LANDING ROLLOUT ENGINE STOPPED AND WOULD NOT RESTART.  MAINTENANCE INSPECTED ACFT AND FOUND THAT CARBURETOR FUEL BOWL GASKET WAS LEAKING FUEL.
